Tag: meth overdose

Can I Overdose on Crystal Meth?

The rates of crystal meth abuse have steadily been climbing throughout the country over the course of the past several years. Crystal meth is typically smoked, snorted, or injected directly into the bloodstream. Overdose can result from any method of consumption, contrary to popular belief. Many individuals who use crystal meth regularly believe that they are safe from overdose so long as they avoid intravenous use – unfortunately, this is not the case, though overdose is the most prevalent amongst intravenous users. First-time users who are injecting the drug are at higher risk for overdose than any other crystal meth users, seeing as they have developed no tolerance to the substance whatsoever and will typically inject more than their bodies are able to tolerate.

Is It Possible to Overdose on Crystal Meth?

Because crystal meth is rarely sold in its pure form, the likelihood that overdose occurs as a result of an adverse reaction to a chemical it is cut with is exceptionally high. There is no way to determine the purity-level of a drug before a user consumes it, thus crystal meth users are constantly putting themselves at risk. Even non-lethal dosages have the potential to kill for this very reason. It is sometimes difficult to detect the signs and symptoms of crystal meth overdose in others, especially because visual symptoms of overdose lack, and it is frequently difficult to differentiate between the behavioral signs of overdose and the expected ‘high’.

[BLUECTA title=”Addiction is not a choice!”]866-205-3108[/BLUECTA]

If you believe you or someone close to you is experiencing a crystal meth overdose, look for the following symptoms:

  • Paranoia
  • Aggressive behavior
  • Confusion
    Restlessness
  • High fever
  • Impaired vision (spots in the field of vision)
  • Loss of muscle control
  • Chest pain
  • Intense muscle pain and cramping
  • Severe stomach pain
  • Increased blood pressure
  • Convulsions
  • Seizures
  • Heart arrhythmias
  • Heart attack
  • Stroke
  • Coma

Clearly, overdosing on crystal meth is entirely possible, and it can quickly lead to fatality if not adequately and immediately treated. Those who engage in regular crystal meth use are liable to overdose at any time, regardless of their method of consumption or the presumed purity levels of the substance they are using. If you or someone you love is battling an addiction to crystal meth, it is crucial to seek professional help immediately. Addiction is a progressive disease, and due to the highly addictive nature of this specific chemical substance, rapid physical deterioration is common and especially devastating. For more information on crystal meth abuse and overdose, please contact one of our trained representatives today.

We are here to support you during your time of need and help you make the best decision for yourself or your loved one. Click below to speak to a member of our staff directly.

Menu